# SDR ASAA2023102345812

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,848 hours, 11,235 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20930
- Condition: Faulty
- Location: Rh Ecs Bay
- Part time: 33,689 hours, 10,655 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL & RESETS. GROUNDED - YES. (RESOLVED ON W/O: 1971707 TASKCARD: N/R-00003 ) REMOVED OLD AND INSTALLED NEW R/H PRIMARY ZONE TRIM AIR MODULATING VALVE PER MM 21-61-21/401, OPS NORMAL. OPENED, COLLARD, RESET 1 C/B. GROUND VERIFICATION SUCCESSFUL. PLACARDS REMOVED. THIS CLEARS MEL 21-21G. SEAMC ASHRAF NOTIFIED.
